MAUDE Adverse Event Report: C.R. Bard, Inc. (BASD) -3006260740 Groshong CLEARVUE; Peripherally Inserted Central Catheter (PICC)

C.R. Bard, Inc. (BASD) -3006260740 Groshong CLEARVUE; Peripherally Inserted Central Catheter (PICC)
Model Number N/A
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Codes Hematoma (1884); Perforation of Vessels (2135)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on (b)(6) 2026, at 11:00 a.M., a picc catheter was inserted into the patient in accordance with standard operating procedures.After the introducer needle was inserted, good backflow was observed.A guidewire was then advanced; however, resistance was felt at the needle tip, confirming that the needle tip was within the blood vessel and preventing further advancement of the guidewire.The introducer needle was withdrawn, and upon inspection of the guidewire and introducer needle, resistance was noted when the guidewire was advanced to the needle tip, and a barbed tip was discovered on the guidewire.After replacing the catheter with a new one, a new vascular site was selected for puncture.This resulted in the following actual harm and adverse effects to the patient: 1.Secondary mechanical injury to blood vessels and soft tissues: the first puncture had already caused damage to the blood vessels and subcutaneous tissue; due to the catheter placement failure caused by the device malfunction, a site change and repeat puncture were required, leading to secondary injury to the vascular endothelium and subcutaneous tissue, localized puncture pain, and bleeding at the puncture site, as well as subcutaneous bruising and a hematoma.2.Failed catheterization and delayed establishment of access: the failure of this catheterization attempt delayed the establishment of the central venous access required for chemotherapy, causing delays in preparations for subsequent drug infusions.No further information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been received by the manufacturer for evaluation.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.

Brand Name
Groshong CLEARVUE
Common Device Name
Peripherally Inserted Central Catheter (PICC)
Manufacturer (Section D)
C.R. Bard, Inc. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
Bard Reynosa S.A. de C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky sparks
605 north 5600 west
salt lake city 84116
+1(801)595-0700
MDR Report Key50776468
Report Number3006260740-2026-06717
Device Sequence Number21498850
Product Code LJS
UDI-Device Identifier00801741035272
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K034020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number7655405
Device Lot NumberREKU3108
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown